# SDR SIMA20190321001

- Difficulty date: March 21, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 34,882 hours, 30,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 1-3 INOP. C/A-REPAIRED EMERGENCY LIGHT STRIP WIRING IAW SWPM 20-21-00. OPS CHECK GOOD NO FURTHER DEFECTS FOUND.
